International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 5, Pages 313-318

SP-closedness in L-fuzzy topological spaces

Bai Shi-Zhong

Department of Mathematics, Wuyi University, Jiangmen Guangdong 529020, China

Received 20 February 2002

Copyright © 2002 Bai Shi-Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce and study SP-closedness in L-fuzzy topological spaces, where L is a fuzzy lattice. SP-closedness is defined for arbitrary L-fuzzy subsets.